MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MX-410445
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Seroma (2069)
Date of Event 06/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and patients concern with product.
 
Event or Problem Description
Healthcare professional reported left side "rupture and exchange from textured to smooth breast implant due to the patient¿s concern with the product".Healthcare professional additionally reported "a rent in the capsule was made demonstrating approximately 20cc of cloudy seroma." device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: one extended opening and yellow particles material was found on the shell.A weight test of the device was verified and the device underweight.A microscopic analysis was performed which identified one opening extended sharp and partial delamination of orientation dot.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp edge opening in the side posterior assessed as unidentified (tear) opening.Partial delamination of orientation dot assessed as adhesive failure.
 
Event or Problem Description

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key12169815
Report Number9617229-2021-47507
Device Sequence Number3819889
Product Code FTR
UDI-Device Identifier10888628003750
UDI-Public10888628003750
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/15/2020
Device Model NumberMX-410445
Device Catalogue NumberMX-410445
Device Lot Number2854566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2021
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight75